# SDR CA080314018

- Difficulty date: March 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,473 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bearing
- Part number: 5325012004
- Condition: Unserviceable
- Location: Nlg Steering
- Part time: 8,888 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORK BEARING ON NOSE LANDING GEAR STEERING FOUND TWISTED. THIS DEFECT WAS FOUND ON NOSE LANDING GEAR SHOCK ABSORBER REPAIR AND SERVICE. (TC NR 20080314018)
